2 doctors weighed in:

Are people recently diagnosed with lymphoma at an increased risk for heart attack if they already have heart disease?

2 doctors weighed in
Dr. Sewa Legha
Internal Medicine - Oncology
1 doctor agrees

In brief: Not really

Lymphoma does not affect your risk of hear attack.
But one of the chemotherapy drugs(adriamycin or doxorubicin) can be toxic to the heart and cause weakness of the heart muscle when used to treat lymphoma after a period of multiple treatments.

In brief: Not really

Lymphoma does not affect your risk of hear attack.
But one of the chemotherapy drugs(adriamycin or doxorubicin) can be toxic to the heart and cause weakness of the heart muscle when used to treat lymphoma after a period of multiple treatments.
Dr. Sewa Legha
Dr. Sewa Legha
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors